# SDR SIMA201001801

- Difficulty date: January 17, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 18,958 hours, 16,812 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287502501
- Condition: Malfunctioned
- Location: Cabin
- Part time: 18,958 hours, 16,812 cycles
- Stage of operation: UK
- How discovered: T
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4553 THE FLIGHT ATTENDANT INFORMED THE CREW OF A VERY NOTCABLE SMELL IN THE AFT SECTION OF THE AIRCRAFT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY FOR SEAT 9A AND 8A SIDEWALL IAE AMM 33-21-06.  OPERATIONAL CHECK GOOD, NO FURTHER SMELL NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
